Mukai-Sakai bound for equivariant principal bundles

Bhosle, Usha N. ; Biswas, Indranil (2005) Mukai-Sakai bound for equivariant principal bundles Arkiv for Matematik, 43 (1). pp. 133-141. ISSN 0004-2080

Full text not available from this repository.

Official URL:

Related URL:


Mukai and Sakai proved that given a vector bundle E of rank n on a connected smooth projective curve of genusg and any r∈[1,n], there is subbundle S of rankr such that deg Hom (S, E/S)≤r(n-r)g. We prove a generalization of this bound for equivariant principal bundles. Our proof even simplifies the one given by Holla and Narasimhan for usual principal bundles.

Item Type:Article
Source:Copyright of this article belongs to Royal Swedish Academy of Sciences.
ID Code:3407
Deposited On:11 Oct 2010 08:55
Last Modified:18 May 2011 10:26

Repository Staff Only: item control page